Application of an extension theorem for closed positive currents to Kähler geometry

  • Mgaiming Mok
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1028)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    J. Cheeger and D. Gromoll, On the structure of complete manifolds of nonnegative curvature, Ann. of Math. 96 (1972), 413–443.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    N. Mok, Courbure bisectionnelle positive et variétés algébriques affines, in Comptes Rendus.Google Scholar
  3. [3]
    N. Mok, An embedding theorem of complete Kähler manifolds of positive bisectional curvature onto affine algebraic varieties, preprint.Google Scholar
  4. [4]
    N. Mok, Complete non-compact Kähler manifolds of positive curvature (survey article), to appear in a special volume of the Madison Conference on Several Complex Variables, 1982.Google Scholar
  5. [5]
    N. Mok, Y.-T. Siu and S.-T. Yau, The Poincaré-Lelong equation on complete Kähler manifolds, Comp. Math., Vol. 44 Fasc. 1–3 (1981), 183–218.MathSciNetzbMATHGoogle Scholar
  6. [6]
    C. P. Ramanujam, A topological characterization of the affine plane as an algebraic variety, Ann. of Math., 94 (1971), 69–88.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Y.-T. Siu, Analyticity of sets associated to Lelong numbers and the extension of closed positive currents, Invent. Math., 27 (1974), 53–156.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Mgaiming Mok
    • 1
  1. 1.Math. DepartmentPrinceton UniversityPrincetonU.S.A.

Personalised recommendations